Boots Pharmaceuticals Night Cough Relief - 150ml

£4.19
150 ML | £2.79 per 100ML
2336499

Relieves dry tickly coughs and aids restful sleep. Each 20ml of oral solution contains Diphenhydramine Hydrochloride 50mg, Pholcodeine 15mg.
See details below, always read the label

Suitable for: Adults and children over 12 years of age.
Active ingredients: Diphenhydramine Hydrochloride, Pholcodine.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Boots Pharmaceuticals Night Cough Relief contains Diphenhydramine Hydrochloride and Pholcodine, which act to relieve coughs.

It can be used to relieve the symptoms of irritating dry, tickly unproductive coughs through the night and so aiding restful sleep.

Suitable for

Adults and children over 12 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the seal is not broken before first use. If it is, do not take the medicine.

Adults and children over 12 years:

  • Take four 5 ml spoonfuls
  • At bedtime only

This medicine should be swallowed.

Warning: do not exceed the stated dose.

Do not give to children under 12 years.

If symptoms do not go away within 5 days talk to your doctor.

If you take too much, talk to your doctor straight away.

Hazards and Cautions

Do not exceed the stated dose.

Warning: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Do not take:

  • If you are allergic to any of the ingredients
  • If you have liver problems
  • If you have difficulty breathing
  • If you have porphyria (a rare blood disease)
  • If you are taking monoamine oxidase inhibitors (for depression) or have taken them in the last 14 days
  • If you have an intolerance to some sugars, unless your doctor tells you to (this medicine contains sucrose)

Other important information

Do not drink alcohol (wine, beer, spirits) whilst taking this medicine.

If you go into hospital for an operation tell the doctor that you are taking this medicine.

Driving and using machines: This medicine can make you feel sleepy. Do not drive or use machinery while taking this medicine until you are sure you are not affected. See the leaflet inside for more information.

Information about some of the ingredients:

  • This medicine contains 9 g of sucrose per 20 ml. This should be taken into account if you have diabetes mellitus.
  • This medicine may increase the effects of alcohol and other depressant medicines. Each 20 ml contains 0.8 g alcohol (ethanol), equivalent to 20 ml of beer or 8 ml of wine. May be harmful if you suffer from alcoholism, liver problems or epilepsy.

Possible Side Effects:

Most people will not have problems, but some may get some of the following.

If you get any of these serious side effects, stop taking the linctus and see a doctor at once:

  • Difficulty in breathing, swelling of the face, neck, tongue or throat (severe allergic reactions).

These other effects are less serious. If they bother you, talk to a pharmacist:

  • Feeling sick, being sick, dry mouth
  • Drowsiness, feeling very excited, irritability, depression, nightmares
  • Skin rashes

If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.

Keep all medicines out of the sight and reach of children.

Storage

Do not store above 25ºC.

Use by the date on the end flap of the carton.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Diphenhydramine Hydrochloride, Pholcodine.

Ingredients

Active Ingredients: Each 20ml of oral solution contains Diphenhydramine Hydrochloride 50mg, Pholcodine 15mg.

Also contains: Purified water, liquid sugar (sucrose), glycerol (E422), ethanol (4.8 vol %), sodium citrate, citric acid, sodium benzoate (E211), hyetellose, quinoline yellow (E104), patent blue V (E131), flavours (grenadine, containing propylene glycol).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.